Advanced search
Start date
Betweenand

Curves with many rational points over finite fields and their applications in coding theory

Grant number: 17/19190-5
Support Opportunities:Regular Research Grants
Duration: December 01, 2017 - November 30, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Saeed Tafazolian
Grantee:Saeed Tafazolian
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

The aim of this project is to study curves over finite fields with many rationalpoints, i.e., to construct maximal curves using fiber products of curves, toconstruct supersingular curves using class field theory and to investigated theminimum distances of certain algebraic geometry codes. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
KAZEMIFARD, AHMAD; TAFAZOLIAN, SAEED; TORRES, FERNANDO. On maximal curves related to Chebyshev polynomials. FINITE FIELDS AND THEIR APPLICATIONS, v. 52, p. 200-213, . (17/19190-5)
TAFAZOLIAN, SAEED; TORRES, FERNANDO. The curve Y-n = X-l (X-m+1) over finite fields II. ADVANCES IN GEOMETRY, v. 21, n. 3, p. 385-390, . (17/19190-5)
TAFAZOLIAN, SAEED; TORRES, FERNANDO. On the Ree curve. Journal of Pure and Applied Algebra, v. 223, n. 9, p. 3831-3842, . (17/19190-5)
TAFAZOLIAN, SAEED; TOP, JAAP. On certain maximal hyperelliptic curves related to Chebyshev polynomials. JOURNAL OF NUMBER THEORY, v. 203, p. 276-293, . (17/19190-5)

Please report errors in scientific publications list using this form.